# SDR UPS97822436

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, LONGERON SPLICE CRACKED AT 3 LT JUST FWD OF STA 1060.  REMOVED CRACKED FITTING, CLEANED AREA, RECEIVED NEW SPLICE.  INSTALLED NEW SPLICE FITTING IAW DC8 51-1-8 AND 51-1-20D.
